# SDR CALA2025010201748

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 38,698 hours, 14,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEEL FROM DR 1L DURING THE INITIAL EVALUATION, FOUND A MINOR DAMAGES ON THE BOTTOM OF THE SEAL ATTACHED PICTURE SEAL IT IS DEFORMED, NO FOLLOWING THE CORRECT CONTORN OF THE DOOR PERFORMED SEAL REPAIR PROCEDURES IAW AMM 52-09-10-350-0801. AND SEAL WAS INSTALLED CORRECTLY IAW AMM 52-09-12-400-801. OPS CHECK GOOD AT THIS MOMENT
